# SDR A6WA2013082741154

- Difficulty date: August 13, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 26,247 hours, 25,101 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-439
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FS 364-439 HAS CORROSION.  REMOVED  SEAT TRACK & REPLACED WITH NEW SERVICEABLE SEAT TRACK IAW SRM 53-21-49.
